Doctor Follow-Up and Additional Health Issues

I had my six-month follow-up appointment with my doctor.

I was already on the highest dose of this specific antidepressant. I can tell they are helping. I still have bad days. I still have negative thoughts. I’m still drained by the end of the day. So, now I am on an even higher dose. This medication maxes out, which was the dose I was taking; so, now I’m taking a lower dose three-times-a-day. We’ll see how that goes.

I told my doctor symptoms/concerns I’ve been having. He had blood work done on me. Now, I’m also on medication for thyroid issues.

I started my new medications today. I feel sick as a dog. I am fighting the urge to puke. You’re suppose to wait before eating. So new medications – both are quick release, so not gel covered.

One thought on “Doctor Follow-Up and Additional Health Issues

  1. I’m sorry you’re taking multiple medications. But its making you sick even more. The meds you’re taking now to “supposedly” make you feel better has side effects worse than what you’re being treated for.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s